# SDR AU970354

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Activation
- Location: Smoke Detection
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO COMPARTMENT SMOKE DETECTORS GIVING FALSE WARNING -INVESTIGATION FOUND NO EVIDENCE OF FIRE OR SMOKE - SUSPECT CAUSED BY FAILING FLUORESCENT LAMPS IN THE TOILET AREA
